# SDR 2009FA0000102

- Difficulty date: February 12, 2009
- Submitted: February 25, 2009
- Operation: General aviation
- Aircraft: N9553B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0875
- Engine: Lyc O360F1A6
- System (JASC): 6122 · Propeller Governor
- Part: Setscrew
- Part number: AN565B1032H5
- Condition: Out Of Position
- Location: Prop Governor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISASSEMBLY OF ENGINE FOR OVERHAUL, A SETSCREW FROM THE PROPELLER IDLER GEAR SHAFT WAS DISCOVERED SLIGHTLY EMBEDDED INTO THE INSIDE OF THE REAR-LT SIDE OF THE CRANKCASE.  SETSCREW WAS PROBABLY IMPROPERLY PEENED FOR RETENTION IAW OVERHAUL MANUAL SEC 7-74, AT THE PREVIOUS OVERHAUL AND MIGRATED THROUGH THE ENGINE TO ITS FINAL RESTING PLACE. (K)
